Alert archive / Alabama / Small Craft Advisories in 2011
Small Craft Advisory 29, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Oct 8, 2011, 5:20 PM CDT. It took effect at Oct 8, 2011, 7:00 PM CDT. It was in force for 61 hr.
The area
The counties it named.
The facts
- Issued
- Oct 8, 2011, 5:20 PM CDT (22:20 UTC)
- In effect from
- Oct 8, 2011, 7:00 PM CDT
- Expired
- Oct 11, 2011, 8:00 AM CDT
- In force
- 61 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
311 WHUS74 KMOB 082220 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 520 PM CDT SAT OCT 8 2011 ...A GALE WARNING IS NOW IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA FROM 20 TO 60 NM OUT THROUGH 1 AM MONDAY MORNING... ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 20 NM INCLUDING ALL INLAND BAYS AND SOUNDS UNTIL 1 AM CDT MONDAY... .STRONG HIGH PRESSURE BUILDING SOUTHWARD ALONG THE ATLANTIC SEABOARD COMBINED WITH AN AREA OF LOW PRESSURE OVER THE LOWER GULF MOVING SLOWLY NORTHWARD WILL CONTINUE TO HELP MAINTAIN A STRONG EASTERLY WIND FLOW OVER THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS AND SOUNDS THROUGH LATE SUNDAY NIGHT. GMZ630-650-655-091200- /O.CAN.KMOB.SC.Y.0028.000000T0000Z-111010T0600Z/ /O.NEW.KMOB.SC.Y.0029.111009T0000Z-111010T0600Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 520 PM CDT SAT OCT 8 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM CDT MONDAY. * WINDS: EAST WINDS 25 TO 30 KNOTS WITH OCCASIONALLY GUSTS TO 35 KNOTS THROUGH LATE SUNDAY NIGHT. * SEAS: SEAS BUILDING TO 6 TO 8 FEET OUT TO 20 NM THROUGH LATE SUNDAY NIGHT. BAY WATERS ROUGH TO VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-091200- /O.UPG.KMOB.SC.Y.0028.000000T0000Z-111010T0600Z/ /O.NEW.KMOB.GL.W.0004.111009T0000Z-111010T0600Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 520 PM CDT SAT OCT 8 2011 ...GALE WARNING IN EFFECT UNTIL 1 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 1 AM CDT MONDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS: EAST WINDS INCREASING TO 30 TO 35 KNOTS WITH HIGHER GUSTS THROUGH LATE SUNDAY NIGHT. * SEAS: SEAS WILL BUILD TO 10 TO 14 FEET THROUGH LATE SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
6 follow-up statements
110 WHUS74 KMOB 090930 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 430 AM CDT SUN OCT 9 2011 ...A GALE WARNING IS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA FROM 20 TO 60 NM OUT THROUGH 1 AM MONDAY MORNING... ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 20 NM INCLUDING ALL INLAND BAYS AND SOUNDS UNTIL 1 AM CDT MONDAY... .SURFACE HIGH PRESSURE WILL REMAIN ENTRENCHED OVER THE MID ATLANTIC REGION THROUGH MOST OF THE FORECAST. AN UPPER SYSTEM IS EXPECTED TO CONTINUE OVER THE EASTERN GULF OF MEXICO THROUGH MONDAY....THEN MEANDER NORTH TOWARDS THE NORTHEASTERN FLORIDA PANHANDLE MONDAY INTO TUESDAY. THIS SYSTEM WILL LOSE ITS ORGANIZATION TUESDAY INTO WEDNESDAY. THROUGH TODAY...THE SYSTEM WILL HAVE GUSTS BOUNCING AROUND GALE LEVELS...MAINLY IN THE FAR OFFSHORE WATERS. GMZ670-675-091730- /O.CON.KMOB.GL.W.0004.000000T0000Z-111010T0600Z/ /O.EXB.KMOB.SC.Y.0029.111010T0600Z-111011T1800Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 430 AM CDT SUN OCT 9 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM MONDAY TO 1 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM MONDAY TO 1 PM CDT TUESDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY. * WINDS: EAST WINDS 25 TO 30 KNOTS WITH OCCASIONALLY GUSTS TO 35 KNOTS THROUGH LATE SUNDAY NIGHT...THEN WINDS AROUND 25 KNOTS EXPECTED INTO TUESDAY AFTERNOON. * SEAS: SEAS OF 8 TO 11 FEET 20 TO 60 NM ARE EXPECTED TO LAST INTO MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630-650-655-091730- /O.EXT.KMOB.SC.Y.0029.000000T0000Z-111011T1800Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 430 AM CDT SUN OCT 9 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM CDT TUESDAY. * WINDS: EAST WINDS 25 TO 30 KNOTS WITH OCCASIONALLY GUSTS TO 35 KNOTS THROUGH LATE SUNDAY NIGHT. * SEAS: SEAS OF 6 TO 8 FEET OUT TO 20 NM ARE EXPECTED INTO MONDAY. BAY WATERS ROUGH TO VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
278 WHUS74 KMOB 091657 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1157 AM CDT SUN OCT 9 2011 ...A GALE WARNING REMAINS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA FROM 20 TO 60 NM OUT THROUGH 1 AM MONDAY MORNING... ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM MONDAY TO 1 PM CDT TUESDAY FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA FROM 20 TO 60 NM OUT... ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 20 NM INCLUDING ALL INLAND BAYS AND SOUNDS UNTIL 1 PM CDT TUESDAY... .SURFACE HIGH PRESSURE WILL REMAIN ENTRENCHED OVER THE MID ATLANTIC REGION THROUGH MOST OF THE FORECAST. AN UPPER SYSTEM IS EXPECTED TO CONTINUE OVER THE EASTERN GULF OF MEXICO THROUGH MONDAY....THEN MEANDER NORTH TOWARDS THE NORTHEASTERN FLORIDA PANHANDLE MONDAY INTO TUESDAY. THIS SYSTEM WILL LOSE ITS ORGANIZATION TUESDAY INTO WEDNESDAY. THROUGH TODAY...THE SYSTEM WILL HAVE GUSTS AROUND GALE LEVELS...MAINLY IN THE FAR OFFSHORE WATERS. GMZ670-675-100100- /O.CON.KMOB.GL.W.0004.000000T0000Z-111010T0600Z/ /O.CON.KMOB.SC.Y.0029.111010T0600Z-111011T1800Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1157 AM CDT SUN OCT 9 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM MONDAY TO 1 PM CDT TUESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM MONDAY TO 1 PM CDT TUESDAY. * WINDS: EAST WINDS 25 TO 30 KNOTS WITH OCCASIONAL GUSTS TO 35 KNOTS THROUGH LATE SUNDAY NIGHT...THEN WINDS AROUND 25 KNOTS EXPECTED INTO TUESDAY AFTERNOON. * SEAS: SEAS 8 TO 11 FEET ARE EXPECTED TO LAST THROUGH MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630-650-655-100100- /O.CON.KMOB.SC.Y.0029.000000T0000Z-111011T1800Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 1157 AM CDT SUN OCT 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT TUESDAY. * WINDS: EAST WINDS 25 TO 30 KNOTS WITH OCCASIONALLY GUSTS TO 35 KNOTS THROUGH LATE SUNDAY NIGHT. * SEAS: SEAS OF 6 TO 8 FEET OUT TO 20 NM ARE EXPECTED INTO MONDAY. BAY WATERS ROUGH TO VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
310 WHUS74 KMOB 100121 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 821 PM CDT SUN OCT 9 2011 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM TUESDAY MORNING FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS AND SOUNDS... .STRONG HIGH PRESSURE ALONG THE EASTERN SEABOARD COMBINED WITH A DEVELOPING AREA OF LOW PRESSURE TRACKING NORTHWEST NEAR THE SOUTHEAST FLORIDA COAST WILL HELP MAINTAIN A STRONG NORTH TO NORTHEAST WIND FLOW OVER THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA THROUGH TUESDAY MORNING. THE AREA OF LOW PRESSURE WILL CONTINUE TO MOVE NORTHWEST ACROSS FLORIDA PENINSULA TONIGHT THEN EMERGE OVER THE EASTERN AND NORTHEAST GULF ON MONDAY...THEN MOVE INLAND EAST OF APALACHICOLA TUESDAY MORNING. GMZ670-675-101200- /O.CAN.KMOB.GL.W.0004.000000T0000Z-111010T0600Z/ /O.EXT.KMOB.SC.Y.0029.111010T0121Z-111011T1300Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 821 PM CDT SUN OCT 9 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM CDT TUESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE GALE WARNING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT TUESDAY. * WINDS: NORTHEAST WINDS 25 TO 30 KNOTS WITH OCCASIONAL HIGH GUSTS THROUGH EARLY TUESDAY MORNING. * SEAS: SEAS 10 TO 12 FEET THROUGH MONDAY MORNING THEN GRADUALLY SUBSIDING TO 7 TO 9 FEET THROUGH TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630-650-655-101200- /O.EXT.KMOB.SC.Y.0029.000000T0000Z-111011T1300Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 821 PM CDT SUN OCT 9 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM CDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 AM CDT TUESDAY. * WINDS: NORTHEAST WINDS 20 TO 35 KNOTS WITH OCCASIONALLY GUSTS TO AROUND 30 KNOTS THROUGH MONDAY MORNING DIMINISHING TO 15 TO 25 KNOTS MONDAY AFTERNOON BECOMING NORTH AROUND 20 KNOTS MONDAY NIGHT. * SEAS: SEAS OF 5 TO 8 FEET OUT TO 20 NM ARE EXPECTED THROUGH TUESDAY MORNING. BAY WATERS MOSTLY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
270 WHUS74 KMOB 100939 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 439 AM CDT MON OCT 10 2011 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM TUESDAY MORNING FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS AND SOUNDS... .A STRONG HIGH ALONG THE EASTERN SEABOARD COMBINED WITH A DEVELOPING LOW MOVING NORTH NEAR THE SOUTHEAST FLORIDA COASTAL BEND WILL MAINTAIN A STRONG NORTH TO NORTHEAST WIND OVER THE MARINE AREA THROUGH TUESDAY MORNING. THE LOW WILL CONTINUE TO MOVE NORTH ACROSS GEORGIA TONIGHT AND EVENTUALLY BE ABSORBED INTO A LARGE LOW IN THE GREAT LAKES WEDNESDAY. A HIGH WILL DOMINATE THE WEATHER THROUGH THE REST OF THE WEEK. GMZ630-650-655-670-675-101745- /O.CON.KMOB.SC.Y.0029.000000T0000Z-111011T1300Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 439 AM CDT MON OCT 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT TUESDAY. * WINDS: NORTHEAST WINDS 20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO AROUND 30 KNOTS THROUGH MONDAY MORNING DIMINISHING TO 15 TO 20 KNOTS TUESDAY AFTERNOON. * SEAS: SEAS 5 TO 8 FEET AND OCCASIONALLY HIGHER OUT TO 60 NM EXPECTED THROUGH TUESDAY MORNING. BAY WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
524 WHUS74 KMOB 101639 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1139 AM CDT MON OCT 10 2011 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM TUESDAY FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS AND SOUNDS... .A STRONG HIGH ALONG THE EASTERN SEABOARD COMBINED WITH A DEVELOPING LOW MOVING NORTH NEAR THE SOUTHEAST FLORIDA COASTAL BEND WILL MAINTAIN A STRONG NORTH TO NORTHEAST WIND OVER THE MARINE AREA THROUGH TUESDAY MORNING. GMZ630-650-655-670-675-110100- /O.CON.KMOB.SC.Y.0029.000000T0000Z-111011T1300Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1139 AM CDT MON OCT 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT TUESDAY. * WINDS: NORTHEAST WINDS 20 TO 25 KNOTS WILL CONTINUE THROUGH LATE TONIGHT BEFORE DIMINISHING TO 15 TO 20 KNOTS BY TUESDAY AFTERNOON. * SEAS: SEAS 5 TO 8 FEET AND OCCASIONALLY HIGHER OUT TO 60 NM EXPECTED THROUGH TUESDAY MORNING. BAY WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
136 WHUS74 KMOB 110107 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 807 PM CDT MON OCT 10 2011 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM TUESDAY FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS AND SOUNDS... .AN AREA OF LOW PRESSURE OVER THE EASTERN FLORIDA PANHANDLE WILL CONTINUE TO MOVE NORTHWARD INTO SOUTHERN GEORGIA OVERNIGHT. TO THE WEST OF THIS SYSTEM A STRONG NORTHERLY WIND FLOW WILL CONTINUE AFFECTING THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS AND SOUNDS THROUGH EARLY TUESDAY MORNING. GMZ630-650-655-670-675-111300- /O.CON.KMOB.SC.Y.0029.000000T0000Z-111011T1300Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 807 PM CDT MON OCT 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT TUESDAY. * WINDS: NORTH TO NORTHEAST WINDS AROUND 20 KNOTS WITH HIGHER GUSTS THROUGH EARLY TUESDAY MORNING. * SEAS: SEAS 5 TO 8 FEET MOSTLY WELL OFFSHORE THROUGH EARLY TUESDAY MORNING. BAY WATERS REMAINING MOSTLY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Oct 8, 3:55 PM CDT, 1 hour 25 minutes earlier.
Area forecast discussion, Oct 8, 3:55 PM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
355 PM CDT SAT OCT 8 2011
.SHORT TERM [TONIGHT THROUGH MONDAY NIGHT]...MOSTLY DRY CONDITIONS
WILL PREVAIL THROUGH TONIGHT...WITH ONLY ISOLATED COVERAGE OF
SHOWERS AND PERHAPS A THUNDERSTORM OVER THE COASTAL ZONES. AN
INCREASINGLY MOIST EASTERLY WIND FLOW WILL BRING MOSTLY CLOUDY SKIES
TO THE FORECAST AREA SUNDAY AND MONDAY. THE SHOWER AND THUNDERSTORM
COVERAGE WILL ALSO GRADUAL INCREASE FROM EAST TO WEST...MAINLY
SUNDAY AFTERNOON THROUGH MONDAY.
HIGH TEMPERATURES WILL BE NEAR NORMAL THROUGH THE REMAINDER OF THE
HOLIDAY WEEKEND...WITH HIGHS IN THE UPPER 70S TO LOWER 80S. LOW
TEMPERATURES WILL CONTINUE TO BE ABOVE NORMAL THROUGH MONDAY NIGHT.
LOWS TONIGHT WILL RANGE FROM THE UPPER 50S WELL INLAND TO MID 60S
SOUTHERN ZONES. LOW TEMPERATURES THROUGH THE REMAINDER OF THE
FORECAST WILL BE SLIGHTLY WARMER DUE TO THE INCREASINGLY MOISTURE...
RANGING FROM 61 TO 68 DEGREES. /22
&&
.LONG TERM [TUESDAY THROUGH FRIDAY]...DEPENDING ON WHETHER THE GFS
OR ECMWF LOW TRACK PANS OUT THERE MAY STILL BE SOME SHOWERS AROUND
TUESDAY. THE GFS MORE NORTHEAST POSITION WOULD MEAN LOWER CHANCES VS
THE ECMWF WESTERN POSITION. BY MID WEEK THE TWO MODELS ARE CLOSER IN
AGREEMENT IN PLACING THE LOW OFF THE COAST OF THE CAROLINAS. THE GFS
WITH SOME SUPPORT FROM THE CMC MOVE A FRONT THROUGH THE AREA LATE IN
THE WEEK WITH THE POSSIBILITY OF SHOWERS AND THUNDERSTORMS IN
ADVANCE OF THE FRONT ON THURSDAY AFTERNOON AND EVENING. /11
&&
.MARINE...HIGH PRESSURE RIDGING SOUTH ACROSS THE EASTERN THIRD OF
THE COUNTRY WILL REMAIN IN PLACE THROUGH THE UPCOMING WEEKEND AS
PRESSURES BEGIN TO LOWER WELL TO THE SOUTH OF THE MARINE ARE. THE
RESULTING INCREASING GRADIENT WILL RESULT IN A STRONG EASTERLY FLOW
CONTINUING OVER THE MARINE AREA THROUGH SUNDAY...BECOMING MORE
NORTHEASTERLY ON MONDAY. SMALL CRAFT ADVISORIES REMAIN IN EFFECT
UNTIL 1 AM MONDAY FOR ALL OF THE MARINE AREA. THE ADVISORY MAY HAVE
TO BE EXTENDED IN LATER FORECASTS. WINDS AS HIGH AS 30 KNOTS WILL BE
POSSIBLE AT TIMES THROUGH LATE SUNDAY. SEAS WILL RANGE FROM 6 TO 9
FEET NEAR SHORE AND 8 TO 11 FEET WELL OFFSHORE WITH BAY WATER ROUGH
TO OCCASIONALLY VERY ROUGH INTO EARLY NEXT WEEK. BY THE MIDDLE PART
OF NEXT WEEK...WINDS AND SEAS ARE EXPECTED TO SLOWLY SUBSIDE. 13/JC
&&
.AVIATION [08/18Z AND 09/00Z ISSUANCES]...VFR CONDITIONS WILL
CONTINUE THROUGH THE PERIOD WITH STRONG EAST WINDS OF 10 TO 20
KNOTS. /13
&&
.FIRE...INCREASINGLY MOIST EAST TO NORTHEAST WINDS WILL KEEP SURFACE
HUMIDITY ABOVE 40 THROUGH THE HOLIDAY WEEKEND. THE MODERATE WINDS
WILL ALLOW FOR VERY GOOD DISPERSION WITH NUMBERS ABOVE
75...ESPECIALLY ALONG THE COAST WHERE DISPERSION WILL REACH ABOVE
100. ISOLATED SHOWERS AND THUNDERSTORMS WILL OCCUR OVER THE COASTAL
AREAS TONIGHT...WITH A GRADUAL INCREASE IN RAIN CHANCES FROM EAST TO
WEST THROUGH MONDAY. /22
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 61 83 64 86 / 10 05 05 10
PENSACOLA 66 84 68 85 / 10 05 05 10
DESTIN 69 85 70 85 / 10 05 05 10
EVERGREEN 56 83 60 85 / 10 05 05 10
WAYNESBORO 57 82 60 86 / 05 05 05 10
CAMDEN 56 83 59 84 / 10 05 10 10
CRESTVIEW 61 86 62 86 / 10 05 05 10
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY FROM 7 PM THURSDAY TO 11 AM FRIDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL
OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA
MS OUT 20 NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA
FL FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO
PASCAGOULA MS FROM 20 TO 60 NM.
&&Hazardous weather outlook, Oct 8, 6:00 AM CDT, 11 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 600 AM CDT SAT OCT 8 2011 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-091200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 600 AM CDT SAT OCT 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF INTERIOR SOUTHEAST MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA...THE WESTERN FLORIDA PANHANDLE AND THE ADJACENT GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT STRONG EASTERLY WINDS OVER AREA COASTAL WATERS WILL CREATE HAZARDOUS CONDITIONS OVER AREA COASTAL WATERS THROUGH TONIGHT. WINDS OF 20 TO 25 KNOTS WILL BUILD SLOWLY NORTH THROUGH THE PERIOD...WITH SEAS RISING TO AROUND 4 FEET NEAR SHORE...10 FEET WELL OFFSHORE. THESE STRONG WINDS WILL ALSO INCREASE THE RISK OF DANGEROUS RIP CURRENTS...ESPECIALLY OVER EAST AND SOUTHEAST FACING BEACHES. RAIN SHOWERS AND ISOLATED THUNDERSTORMS WILL MOVE FROM OVER AREA COASTAL WATERS LATER TODAY THROUGH TONIGHT. NO SEVERE WEATHER IS EXPECTED WITH THESE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE STRONG EASTERLY FLOW WILL CONTINUE THROUGH THE WEEKEND BEFORE SETTLING LATE MONDAY NIGHT INTO TUESDAY. THE SWITCH IN DIRECTION TO NORTHEASTERLY WILL LESSEN THE CHANCE OF DANGEROUS RIP CURRENTS MONDAY...THOUGH NOT ELIMINATED. AN UPPER DISTURBANCE MEANDERING AROUND OVER THE THE NORTHERN GULF WILL CREATE DAILY SHOWERS WITH A FEW THUNDERSTORMS MIXED IN. NO SEVERE ACTIVITY IS EXPECTED WITH THESE SHOWERS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH FRIDAY.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 8, 5:49 AM CDT | Rip Current Statement | MOB | 34 hr | |
| Oct 8, 5:20 PM CDT | Gale Warning | MOB | 27 hr |
Nearby
Small Craft Advisories in Alabama, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.